# SDR MASA2014031030984

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 24,150 hours, 19,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SMOKE GOGGLES CRACKED, REPLACED.
